# SDR MYWA110017

- Difficulty date: February 5, 2011
- Submitted: February 8, 2011
- Operation: Air carrier
- Aircraft: N752MA
- Make and model: Boeing 737-48E
- Aircraft serial: 28198
- Aircraft time: 25,045 hours, 24,114 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Connector
- Condition: Deteriorated
- Location: Fire Loope
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYSTEM:  NR2 ENGINE "A" FIRE LOOP WOULD NOT TEST.  TROUBLE SHOT NR 2 ENG FIRE LOOP FOUND CONNECTOR DS1125 DETERIORATED.  REMOVED & REPLACED IAW M/M 26-11-00.  PERFORMED OPS CHECK IAW MM, OPS CHECKED NORMAL.
